Servaid Coin 178 18
  • Pack
  • Strip

Panadol Extra 500MG/65MG Tab 10x10 (L)

Paracetamol and Caffeine
GSK


Pack Strip

Rs. 199 Rs. 178/Pack 10.6% OFF

Servaid Coin 178 18

Panadol extra tablets are soluble tablets that are made up of two active ingredients known as paracetamol and caffeine having the amount of 500mg and 65mg, respectively. These tablets are particularly formulated as it allows the paracetamol to absorb faster in the blood stream as compared to the general and standard paracetamol tablets.

Panadol Extra is available in almost every medical and pharmacies shops. Panadol extra Tablets Price in Pakistan is easily affordable for almost everyone. You can also purchase Panadol extra from the online stores but, make sure that they are authentic and trusted.

Panadol extra tablets are similar to the other headache tablets, i.e., Solpadine and Hedex extra tablets, as both of them contain paracetamol and caffeine. Panadol extra in pregnancy is safe. However, a large amount of caffeine can be harmful to the child. So, take care that you are not overdosing.

Working

Panadol extra relives aches such as headache and toothache. These aches are due to a sensitive nerve ending such as prostaglandins. It is thought that Panadol extra decreases the formation of prostaglandins in the brain and spinal cord.

Paracetamol is thought to reduce fever pain. It affects that area of the brain which is responsible to regulate our body temperature, known as the hypothalamic, which is the heat-regulating center.

Caffeine is thought of as a mild stimulant. It is used to reduce fatigue. Thus, Panadol extra is specially formulated so that it can be effectively used for the ache’s treatment as it allows paracetamol inside it to absorb faster in the bloodstream as compared to standard paracetamol tablets.

Uses

Panadol Extra uses are listed below.

  • It is used for mild to moderate pain. For example, it is used for the treatment of headaches, migraines, toothache, etc. Panadol Extra for air pain is also recommended.
  • It is also used for the treatment of sore throat and rheumatic pain.
  • You can also use it having nerve pain and period pain.
  • Panadol extra can also be used for the treatment of aches associated with colds and flu, such as sore throat and fever.

Dosage

Below is the Panadol Extra dosage for adults and children. Follow it or follow the directions given by your doctor.

For Adults

Adults and children having ages greater than 12 years should take 2 tablets per dose. The next dose should be taken after 4 hours. Do not take more than 8 tablets in a day. They can be taken by oral or as they are soluble in water, so you can take it in that way, but take care that it is completely dissolved in the water glass.

For children

Do not give these tablets to children having age under 12.

Conclusion

From all of the above discussion, it is clear that Panadol extra is a fast painkilling tablet. But you should be careful while taking it as its overdose can harm you. So, if you are an overdose, then immediately contact your doctor and take advice from him. Also, follow the precautions directed by the doctor; otherwise, it can be dangerous for your health.


Panadol extra tablets are soluble tablets that are made up of two active ingredients known as paracetamol and caffeine having the amount of 500mg and 65mg, respectively. These tablets are particularly formulated as it allows the paracetamol to absorb faster in the blood stream as compared to the general and standard paracetamol tablets.

Panadol Extra is available in almost every medical and pharmacies shops. Panadol extra Tablets Price in Pakistan is easily affordable for almost everyone. You can also purchase Panadol extra from the online stores but, make sure that they are authentic and trusted.

Panadol extra tablets are similar to the other headache tablets, i.e., Solpadine and Hedex extra tablets, as both of them contain paracetamol and caffeine. Panadol extra in pregnancy is safe. However, a large amount of caffeine can be harmful to the child. So, take care that you are not overdosing.

Working

Panadol extra relives aches such as headache and toothache. These aches are due to a sensitive nerve ending such as prostaglandins. It is thought that Panadol extra decreases the formation of prostaglandins in the brain and spinal cord.

Paracetamol is thought to reduce fever pain. It affects that area of the brain which is responsible to regulate our body temperature, known as the hypothalamic, which is the heat-regulating center.

Caffeine is thought of as a mild stimulant. It is used to reduce fatigue. Thus, Panadol extra is specially formulated so that it can be effectively used for the ache’s treatment as it allows paracetamol inside it to absorb faster in the bloodstream as compared to standard paracetamol tablets.

Uses

Panadol Extra uses are listed below.

  • It is used for mild to moderate pain. For example, it is used for the treatment of headaches, migraines, toothache, etc. Panadol Extra for air pain is also recommended.
  • It is also used for the treatment of sore throat and rheumatic pain.
  • You can also use it having nerve pain and period pain.
  • Panadol extra can also be used for the treatment of aches associated with colds and flu, such as sore throat and fever.

Dosage

Below is the Panadol Extra dosage for adults and children. Follow it or follow the directions given by your doctor.

For Adults

Adults and children having ages greater than 12 years should take 2 tablets per dose. The next dose should be taken after 4 hours. Do not take more than 8 tablets in a day. They can be taken by oral or as they are soluble in water, so you can take it in that way, but take care that it is completely dissolved in the water glass.

For children

Do not give these tablets to children having age under 12.

Conclusion

From all of the above discussion, it is clear that Panadol extra is a fast painkilling tablet. But you should be careful while taking it as its overdose can harm you. So, if you are an overdose, then immediately contact your doctor and take advice from him. Also, follow the precautions directed by the doctor; otherwise, it can be dangerous for your health.

Before taking the Panadol extra, you must take care that you are not taking the other pain killer medicine, which contains paracetamol. For example, headache and flu tablets also contain paracetamol. Therefore, check the ingredients of the medicines that you are taking.

  • The overdose of Panadol extra is dangerous and can result in severe kidney and liver problems. Therefore, take care that either you are exceeding the medicine dose or taking the right dose. If you take an extra dose, then immediately consult with the doctor, and get medical advice from him.
  • Do not take alcohol and other heavy drinks, as they increase the chances of damage to the liver and kidney.

There are some basic and common side effects, but some of its side effects are serious. Thus, some of the Panadol extra Side effects are listed below.

  • If someone overdoses on Panadol extra, then it can cause diarrhoea, loss of appetite, and may also cause nausea. Its overdose also results in the form of increased sweating and pain in the stomach. It can also cause pain in the abdomen and swelling.

Some of its side effects are rare, which are described below.

  • Panadol extra's rare side effects may be in the form of tarry stools or bloody.
  • Due to it, you may get skin rashes or itching. Your eyes and skin may also get yellow due to weakness. It can cause unusual bleeding and tiredness, which may result in the form of weakness.
  • Panadol extra has another rare side effect, which is the decrease in the amount of urine, and you will feel severe pain in the lower back. Its side effect may also result in the form of sore throat and white spots on the lips and mouth.

If any of the side effects get serious, then immediately contact the doctor and follow his directions.

Before taking the Panadol extra, you must take care that you are not taking the other pain killer medicine, which contains paracetamol. For example, headache and flu tablets also contain paracetamol. Therefore, check the ingredients of the medicines that you are taking.

  • The overdose of Panadol extra is dangerous and can result in severe kidney and liver problems. Therefore, take care that either you are exceeding the medicine dose or taking the right dose. If you take an extra dose, then immediately consult with the doctor, and get medical advice from him.
  • Do not take alcohol and other heavy drinks, as they increase the chances of damage to the liver and kidney.

There are some basic and common side effects, but some of its side effects are serious. Thus, some of the Panadol extra Side effects are listed below.

  • If someone overdoses on Panadol extra, then it can cause diarrhoea, loss of appetite, and may also cause nausea. Its overdose also results in the form of increased sweating and pain in the stomach. It can also cause pain in the abdomen and swelling.

Some of its side effects are rare, which are described below.

  • Panadol extra's rare side effects may be in the form of tarry stools or bloody.
  • Due to it, you may get skin rashes or itching. Your eyes and skin may also get yellow due to weakness. It can cause unusual bleeding and tiredness, which may result in the form of weakness.
  • Panadol extra has another rare side effect, which is the decrease in the amount of urine, and you will feel severe pain in the lower back. Its side effect may also result in the form of sore throat and white spots on the lips and mouth.

If any of the side effects get serious, then immediately contact the doctor and follow his directions.

Panadol Extra 500MG/65MG Tab 10x10 (L) Price in Pakistan - updated Oct 2022

Product Name
Product Price

Panadol 60MG 15ML Drops

Rs. 22.47

Panadol Extra 500MG/65MG Tab 10x10 (L)

Rs. 178.00

Panadol 160G 120ML Syp

Rs. 88.06

Panadol 500MG Tab 20x10 (L)

Rs. 304.00

Panadol Cf 500MG/60MG/4MG Tab 10x10 (L)

Rs. 371.00

Panadol 160G 100ML Syp

Rs. 51.04

Panadol Forte 6-12 Yrs 250MG 90ML Susp

Rs. 68.62

Panadol CF Day Caplet 10x10 (L)

Rs. 299.00

Panadol 60MG 30ML Drops

Rs. 64.45

Panadol Extend 665MG Tab 2x10 (L)

Rs. 102.40

You may also Like